Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on accutane for 16 weeks today. I was on 40mg for the first 4 weeks and 70 mg for the past 12. I was told that because I was on maximum dosage that I would be able to End my treatment today.

However when I went to the hospital today I saw a different nurse to usual and she has kept me on for a further 4 weeks.

In my opinion my skin is perfect. I feel like I can't do it anymore. I'm so tired of being upset about everything and having dry skin and Exzhema and sore lips etc

It's also my 18tb in a few weeks I would love to go out and but if my skin is as dry as it is at the moment there is noway I'll feel confident to go out with make up on

Do I have to take the tablets this month or do I have to since they were prescribed

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×